# SDR AWXA0002060

- Difficulty date: July 16, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6720381
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INTERCOSTAL CRACKED, LBL 24, WL 195, AFT SIDE BELOW FLOOR, BS 178 BULKHEAD.  REMOVED AND REPLACED LT INTERCOSTAL IAW B737 SRM 51-30-2 PG 2 AT LBL 24, WL 195, BS 178.
